Graph minors. VI. Disjoint paths across a disc

Neil Robertson, P. D. Seymour

Research output: Contribution to journalArticlepeer-review

58 Scopus citations


Let G be a graph drawn on a disc, and let the vertices of G on the boundary of the disc be s1, ..., sk, t1, ..., tk in some order. When are there k vertex-disjoint paths of G joining si and ti (1 ≤ i ≤ k), respectively? We give a structural characterization and a polynomial algorithm for this problem. We also solve the same question when the disc is replaced by a cylinder.

Original languageEnglish (US)
Pages (from-to)115-138
Number of pages24
JournalJournal of Combinatorial Theory, Series B
Issue number1
StatePublished - Aug 1986
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'Graph minors. VI. Disjoint paths across a disc'. Together they form a unique fingerprint.

Cite this